# SDR NACA2024051300001

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 19,086 hours, 75,433 cycles
- Engine: Pwa PW4062
- Engine time: 994 hours, 398 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LH AND RH IGNITORS WORN TO LIMITS. REMOVED AND REPLACED BOTH IGNITOR PLUGS IAW B767 AMM 74-21-02
